Nurofen Express 256mg Caplets - 16 Caplets

Regular price
£3.60
Regular price
£3.77
Sale price
£3.60
Description

Nurofen Express 256mg Caplets - 16 Caplets 

Nurofen Express 256mg Caplets targets headaches faster than standard paracetamol or ibuprofen with a 400mg dose. Nurofen Express 256mg Caplets are absorbed quickly into the bloodstream to help target the source of pain fast. Headache, fever and aches and pains can strike at any time. Don't let them slow you down for long. Nurofen Express 256mg Caplets contain sodium ibuprofen, which has anti-inflammatory properties that's effective for all kinds of mild to moderate aches and pains.

Category: Analgesics

Manufacturer: RB UK

USES: 
For the relief of mild to moderate pain such as headache, period pain, dental pain, migraine, backache, muscular pain, rheumatic pain, neuralgia, cold and flu symptoms and feverishness.


INGREDIENTS: 
Sodium Ibuprofen 256mg

equivalent to Ibuprofen 200mg

DOSAGE: 
Over 12 years: one to two caplets up to 3 times a day as required. Leave at least 4 hours between doses. Maximum six caplets in 24 hours.

Under 12 ears: not to be used.

RECENTLY VIEWED PRODUCTS

CUSTOMER REVIEWS